# SDR QXEA2018062500235

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 40,367 hours, 42,309 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521062
- Part serial: 082C0382
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 24,288 hours, 25,082 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY AFTER SETTING POWER FOR TAKE OFF,  THE NR 1 DC GENERATOR CAUTION BEGAN FLASHING.  REJECTED THE TAKE OFF AT 40KTS,  NO OTHER CAUTIONS ILLUMINATED.  REMOVED FROM SERVICE.  REPLACED THE NR 1 DC STARTER GEN IAW AMM 24-31-01-000/400-801. OPS CHECKED GOOD. RETURNED TO SERVICE.
